MathSciNet Relay Station
MathSciNet bibliographic data
MR857437 13H10 (14M05)
Ngô Việt Trung; Lê Tuấn Hoa Affine semigroups and Cohen-Macaulay rings generated by monomials. Trans. Amer. Math. Soc. 298 (1986), no. 1, 145–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement